# SDR ASAA2020021093130

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 50,715 hours, 17,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233008 EMERGENCY LIGHTS OP CHECK FOUND BOTH R1 INSIDE & OUTSIDE LIGHTS INOP, ALSO RIGHT BELLY LIGHT INOP. GROUNDED - YES. REMOVED & REPLACED POWER SUPPLY WITH BATTERY PACK M1671 & M1674 REF B737-800 AMM 33-51-06 OPS CKS NORMAL.
